The wave equation with boundary control at two ends and the problem of the complete damping of a vibration process
Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 692-704
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_5_a14,
author = {V. A. Il'in and V. V. Tikhomirov},
title = {The wave equation with boundary control at two ends and the problem of the complete damping of a vibration process},
journal = {Differencialʹnye uravneni\^a},
pages = {692--704},
year = {1999},
volume = {35},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_5_a14/}
}
TY - JOUR AU - V. A. Il'in AU - V. V. Tikhomirov TI - The wave equation with boundary control at two ends and the problem of the complete damping of a vibration process JO - Differencialʹnye uravneniâ PY - 1999 SP - 692 EP - 704 VL - 35 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_5_a14/ LA - ru ID - DE_1999_35_5_a14 ER -
%0 Journal Article %A V. A. Il'in %A V. V. Tikhomirov %T The wave equation with boundary control at two ends and the problem of the complete damping of a vibration process %J Differencialʹnye uravneniâ %D 1999 %P 692-704 %V 35 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1999_35_5_a14/ %G ru %F DE_1999_35_5_a14
V. A. Il'in; V. V. Tikhomirov. The wave equation with boundary control at two ends and the problem of the complete damping of a vibration process. Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 692-704. http://geodesic.mathdoc.fr/item/DE_1999_35_5_a14/